# SDR ASAA2014122010027

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 51,986 hours, 29,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Missing
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 EXIT DOOR LIGHT COVER MISSING.  ACFT GROUNDED.  INSTALLED NEW LIGHT COVER ON L-2 DOOR EMERGENCY EXIT LIGHT.
